# SDR IPXA2019070444072

- Difficulty date: June 24, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: ANB7378503
- Condition: Cracked
- Location: Lt Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT AFT CLG DOOR FRAME IS CRACKED. REMOVED AND REPLACED CRACKED LT AFT CLG DOOR IAW AMM 32-17-04-400-801. (MINOR)
